# SDR BKER2013121700001

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: General aviation
- Filed by: Clay Lacy Aviation, Inc, repair station BKER301L
- Aircraft: N800JM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258001
- Aircraft time: 11,015 hours, 6,269 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 10,594 hours, 6,154 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

AROUND A HALF HOUR INTO FLIGHT,  HEARD A LARGE BANG AND NOTICED THE LT ENGINE SPOOLING DOWN.  RETURNED TO DEPARTRURE. NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.
